I suffer from Bipolar 2 ,have a lot of anxiety and it's caused me to be an insomniac. The meds I take every day are 1mg Xanax, 4mg Ativan, 50mg Trazadone, 300mg Seroquel (was 450mg but it caused weight gain), and 10mg Brintellix (which I stopped after 2 weeks because it caused me to be agitated). I've had a lot of depression due to a situation in my life for the last 6 months. I really just want to be numb and not hurting like I've been. Can't seem to figure out with my doctor what will work for me yet. It's been several years of trying this and that. I want to be either happy or not feel all these sad emotions. Anyone else have this problem or what has worked for you? Please help!
If your Dr cannot help you no one on the Internet can, I would have you consider a 2nd opinion from another Dr, in person, as it sounds from your post the precious fabric of trust is either damaged or missing with this Dr, or, for reasons not stated, there are other matters at hand.
Numb is not a goal you will reach, nor is it where you really want to wind up, that's an extreme and a balance is where you want to land.
So, again, based only on what you posted here, sounds as though a new approach, new circle of care is in order, as again, all you'll get from the web is conflicting, subjective conjecture that will only add to your anxiety, as diagnosis from an ongoing relationship with a Dr you trust is something with no substitute.
Antidepressants cause anxiety at first and you've got to keep taking them until they have a blood level built up. Were you taking the brintellix in the am? Why didn't they just increase your trazodone before they put you on serquel. Unless you need it for the purpose its made. Its an antipsychotic not a sleeping med.
If you're still having insomnia an increase in trazodone would help as 50 mg is considered a low dose. Are you taking seroquel as a sleep aid or as an antipsychotic med? Talk to your dr about an increase in the trazodone and maybe try another antidepressant if the brintellix caused problems. Also why are you on xanax and ativan at the same time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2011 • 5 answers
Posted 9 Oct 2011 • 3 answers
I was prescribed Seroquel 4-5 months ago. I can't seem to get up farther than 50-75 mgs. without too
Posted 10 Jan 2012 • 3 answers
Posted 14 May 2012 • 6 answers
Posted 30 Jan 2015 • 3 answers